# SDR DALA2025033002339

- Difficulty date: March 24, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 78,112 hours, 37,023 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3258 DISC: BIRD STRIKE RADOME, BIRD REMNANTS FOUND ON RIGHT ENGINE COWL AND ON BLADES. ALL ENGINE INDICATIONS NORMAL ON APPROACH. C/A: C/W BIRD STRIKE INSPECTION PER A320 AMM 05-51-14-200-803-A. FOUND NOSE RADOME DAMAGED BEYOND LIMITS. DA788048. R&R RADOME PER A320 AMM 53-15. A/C OK FOR SVC. (LP: 6781490)
